# SDR 2003UALA00851

- Difficulty date: November 12, 2003
- Submitted: November 25, 2003
- Operation: Air carrier
- Aircraft: N563UA
- Make and model: Boeing 757222
- Aircraft serial: 26665
- Aircraft time: 37,773 hours, 13,886 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RIGHT SIDE LOWER SKIN DENTED AND CREASED BS 215, STR 26R.  MAJOR REPAIR ACCOMPLISHED.  FABRICATED & INSTALLED DOUBLER REPAIR.
